# SDR JIKA2016071901

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N246DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT625B
- Aircraft time: 26,660 hours, 23,227 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE PILOT REPORTED A LIGHTNING STRIKE AND LOSS OF ELECTRICAL POWER.  THE PILOT CONTACTED ATC, DECLARED AN EMERGENCY AND LANDED AT THE NEAREST AIRPORT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT, ENGINES AND PROPELLERS NO EVIDENCE OF LIGHTNING STRIKE WAS FOUND.  THE ACFT WAS RETURNED TO SERVICE.
